# SDR ABXA9600655

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 2110 · Cabin Compressor System
- Part: Turbo Comp
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ABOUT 15 MINUTES AFTER TURNING ON NR 2 CTC, A BURNT OIL SMELL WAS NOTICED OUT OF THE AIR CONDITIONING VENTS.  TURNED OFF NR 2 CTC, SMELL QUIT.  DEFERRED NR 2 CTC I/A/W DC-8 MEL 21-1B, CAT C, CODE 11.  ALL MAINTENANCE PROCEDURES COMPLIED WITH, PLACARD INSTALLED DI 804 353 MBCB 11-11-96.
